FPCP 2010

Europe/Rome
Sala Giolitti (Centro Congressi Torino Incontra)

Sala Giolitti

Centro Congressi Torino Incontra

via Nino Costa 8, Torino
Fabrizio Bianchi (TO)
    • 08:30 09:45
      Registration 1h 15m
    • 09:45 10:00
      Welcome 15m
    • 10:00 11:20
      First Results from New Experiments (1) (Chair: Gerard Bonneaud)
    • 10:00 10:25
      Flavor physics with ATLAS: status and perspectives 25m
      Speaker: Samira Hassani (Saclay CEA)
      Slides
    • 10:25 10:50
      Flavor Physics with CMS: status and perspectives 25m
      Speaker: Urs Langenegger (PSI)
      Slides
    • 10:50 11:20
      Coffee Break 30m
    • 11:20 11:45
      First Results from LHCb 25m
      Speaker: Franz Muheim (University of Edinburgh)
      Slides
    • 11:20 12:15
      First Results from New Experiments (2) (Chair: Robert Kowalewski)
    • 11:45 12:15
      First Results from BESIII 30m
      Speaker: Haibo Li (IHEP, Beijing)
      Slides
    • 12:15 13:45
      Lunch 1h 30m
    • 13:45 16:15
      Angles of the CKM Triangles (1) (Chair: David Hitlin)
    • 13:45 14:10
      Measurements of β 25m
      Speaker: Kazutaka Sumisawa (KEK)
      Slides
    • 14:10 14:35
      Measurements of α 25m
      Speaker: Jeremy Dalseno (Max Plank Institute)
      Slides
    • 14:35 15:00
      Measurements of γ 25m
      Speaker: Denis Derkach (LAL - Orsay)
      Slides
    • 15:25 15:50
      Angle measurements 25m
      Speaker: Jure Zupan (JSI)
      Slides
    • 15:50 16:15
      Coffee Break 25m
    • 16:15 17:45
      Angles of the CKM Triangles(2) (Chair: Ulrik Egede)
    • 16:15 16:40
      Evidence for an anomalous like-sign dimuon charge asymmetry 25m
      Speaker: Gustaaf Brooijmans (Columbia University)
      Slides
    • 16:40 17:05
      S-waves and the extraction of βs 25m
      Speaker: Sheldon Stone (Syracuse University)
      Slides
    • 17:05 17:25
      Measurement of βs at CDF 20m
      Speaker: Louise Oakes (Oxford University)
      Slides
    • 17:25 17:45
      Measurement of βs at D0 20m
      Speaker: Avdhesh Chandra (Rice University)
      Slides
    • 17:45 18:45
      Bs Decays (Chair: Ulrik Egede)
    • 17:45 18:10
      Bs Decays at the Tevatron 25m
      Speaker: Gavril Giurgiu (Johns Hopkins University)
      Slides
    • 18:10 18:35
      Bs Decays at B-factories 25m
      Speaker: Remi Louvot (Federale de Lausanne (EPFL))
      Slides
    • 18:35 18:45
      End of session 10m
    • 18:45 19:45
      Welcome Cocktail 1h
    • 09:00 09:25
      Charmless B Decays 25m
      Speaker: Simon Sitt (LPNHE PARIS)
      Slides
    • 09:00 10:15
      Hadronic B Decays (Chair: Hai-Bo Li)
    • 09:25 09:50
      Baryonic B Decays 25m
      Speaker: Jing-Ge Shiu (National Taiwan University)
      Slides
    • 09:50 10:15
      Hadronic B Decays 25m
      Speaker: Guido Bell (University of Bern)
      Slides
    • 10:15 10:40
      Baryon Production and Decays and b-hadron lifetimes 25m
      Speaker: Simone Donati (Pisa)
      Slides
    • 10:15 11:00
      Baryons (Chair: Hai-Bo Li)
    • 10:40 11:00
      Coffee Break 20m
    • 11:00 12:40
      D Decays (Chair: Zoltan Ligeti)
    • 11:00 11:25
      D leptonic decays 25m
      Speaker: Sheldon Stone (Syracuse University)
      Slides
    • 11:25 11:50
      D semileptonic decays (CLEO-c) 25m
      Speaker: Karl Ecklund (Rice University)
      Slides
    • 11:50 12:15
      D hadronic decays (not related to extraction of angle γ) 25m
      Speaker: Jonas Rademacker (Bristol University)
      Slides
    • 12:15 12:40
      Lattice and charm physics 25m
      Speaker: Junko Shigemitsu (Ohio State University)
      Slides
    • 12:40 14:00
      Lunch 1h 20m
    • 14:00 16:20
      B Leptonic & Radiative Decays (Chair: Urs Langenegger)
    • 14:00 14:25
      B-> s/d l+l- & s/dγ 25m
      Speaker: Hiroyuki Nakayama (KEK)
      Slides
    • 14:25 14:50
      Radiative and rare semileptonic decays 25m
      Speaker: Mikolaj Misiak (University of Warsaw)
    • 14:50 15:15
      B -> µµ, B -> K*µµ (D0) 25m
      Speaker: Masato Aoki (Fermilab)
      Slides
    • 15:15 15:50
      B-> τν and B-> D(*)τν 35m
      Speaker: Andrzej Bozek (Institute of Nuclear Physics Krakow)
      Slides
    • 15:50 16:20
      Coffee Break 30m
    • 16:20 16:45
      Measurement of |Vcb| and |Vub| 25m
      Speaker: Robert Kowalewski (University of Victoria)
      Slides
    • 16:20 18:15
      Sides of the CKM Triangles (Chair: Sheldon Stone)
    • 16:45 17:10
      Determination of |Vub| and |Vcb|: a theory perspective 25m
      Speaker: Thomas Mannel (Siegen University)
    • 17:10 17:35
      |Vud| and |Vus| 25m
      Speaker: Paolo Massarotti (Naples University & INFN)
      Slides
    • 17:35 18:00
      |Vus| from strange decays of τ lepton 25m
      Speaker: Sudarshan Paramesvaran (Royal Holloway and Bedford College)
      Slides
    • 18:00 18:15
      End of session 15m
    • 18:15 19:15
      Poster Session 1h
    • 08:00 10:45
      D0 mixing and CP Violation (Chair: Jeff Appel)
    • 09:00 09:25
      D0 mixing 25m
      Speaker: Nicola Neri (Universita' di Pisa & INFN)
      Slides
    • 09:25 09:50
      CP violation in D0 decays 25m
      Speaker: Maurizio Martinelli (INFN)
      Slides
    • 09:50 10:15
      D physics: SM and new physics potential 25m
      Speaker: Gilad Perez (Weizmann Institute)
      Slides
    • 10:15 10:40
      D(s)+ decays and their CPV 25m
      Speaker: Anze Zupanc (Karlsruhe Institute of Technology)
      Slides
    • 10:40 11:00
      Inclusive semileptonic D decays and the heavy quark expansion 20m
      Speaker: Jernej Kamenik (Ljubljana University)
      Slides
    • 11:00 18:00
      Coffee Break and Departure for excursion 7h
    • 09:00 09:25
      Lattice input to CKM measurements 25m
      Speaker: Jack Laiho (University of Glasgow)
      Slides
    • 09:00 11:10
      Overview of CKM data (Chair: Thomas Mannel)
    • 09:25 09:50
      Global fit to CKM data (CKMfitter) 25m
      Speaker: Sebastien Descotes-Genon (LPT (CNRS/Univ. Paris-Sud 11))
      Slides
    • 09:50 10:15
      Global fit to CKM data (UTfit) 25m
      Speaker: Marcella Bona (Queen Mary College)
      Slides
    • 10:15 10:40
      Lessons for new physics from CKM studies 25m
      Speaker: Enrico Lunghi (Indiana University)
      Slides
    • 10:40 11:10
      Coffee Break 30m
    • 11:10 12:50
      Quarkonia and Beyond (Chair: Daniele Pedrini)
    • 11:10 11:35
      b anti-b States 25m
      Speaker: Peter Kim (SLAC)
      Slides
    • 11:35 12:00
      c anti-c States 25m
      Speaker: Pietro Biassoni (INFN)
      Slides
    • 12:00 12:25
      New quarkonia states 25m
      Speaker: Antonio Davide Polosa (INFN)
    • 12:25 12:50
      Υ(nS) polarization measurements 25m
      Speaker: Jonathan Lewis (FNAL)
      Slides
    • 12:50 14:10
      Lunch 1h 20m
    • 14:10 14:35
      Charged Lepton Flavor Violation 25m
      Speaker: Vincenzo Cirigliano (Los Alamos National Laboratory)
    • 14:10 16:40
      Charged Lepton Flavor Violation (Chair: Antonio Polosa)
    • 14:35 15:00
      Neutrinoless double beta decay 25m
      Speaker: Fabio Bellini (INFN)
      Slides
    • 15:00 15:25
      Lepton Flavor Violation at B Factories 25m
      Speaker: Yoshiyuki Miyazaki (Nagoya University)
      Slides
    • 15:25 15:50
      Lepton Flavor Violation in µ->eγ 25m
      Speaker: Cecilia Voena (INFN)
      Slides
    • 15:50 16:15
      Future LFV experiments 25m
      Speaker: Yoshitaka Kuno (Osaka University)
      Slides
    • 16:15 16:40
      Coffee Break 25m
    • 16:40 18:00
      Neutrino Physics (Chair: Popat Patel)
    • 16:40 17:05
      Status of neutrino physics experiments 25m
      Speaker: David Jaffe (Brookhaven National Laboratory)
      Slides
    • 17:05 17:30
      Neutrino Physics: a theoretical review 25m
      Speaker: Thomas Schwetz-Mangold (MPIK Heidelberg)
      Slides
    • 17:30 17:55
      Experimental perspectives of neutrino physics 25m
      Speaker: Mauro Mezzetto (PD)
      Slides
    • 17:55 18:00
      End of session 5m
    • 18:00 20:00
      Departure for Social Dinner 2h
    • 09:00 11:00
      Future Projects (1) (Chair Yoshitaka Kuno)
    • 09:00 09:25
      Physics reach of future flavor physics experiments 25m
      Speaker: Zoltan Ligeti (LBNL)
      Slides
    • 09:25 09:50
      Status of SuperB 25m
      Speaker: Uli Wienands (SLAC)
      Slides
    • 09:50 10:15
      Status of SuperKEKB 25m
      Speaker: Thomas Kuhr (KIT)
      Slides
    • 10:15 10:40
      Upgrade of LHCb 25m
      Speaker: Frederic Machefert (LAL Orsay/CNRS)
      Slides
    • 10:40 11:00
      Coffee Break 20m
    • 11:00 11:50
      Future Projects (2) (Chair: Tom Browder)
    • 11:00 11:25
      K -> πνν Experiments 25m
      Speaker: Monica Tecchio (Michigan University)
      Slides
    • 11:25 11:50
      Status of NA62 25m
      Speaker: Cristina Lazzeroni (University of Birmingham)
      Slides
    • 11:50 13:00
      Concluding Session (Chair: Tom Browder)
    • 11:50 12:25
      Experimental Summary and Outlook 35m
      Speaker: Hassan Jawahery (University of Maryland)
      Slides
    • 12:25 13:00
      What if ? or On the interplay between Serendipity, Intuition and Conjecture 35m
      Speaker: Benjamin Grinstein (UCSD/CERN)
      Slides
    • 13:00 13:00
      End of the Conference
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×